Differential and Integral Equations

On the inversion of the Lagrange-Dirichlet theorem in a case of nonhomogeneous potential

C. Maffei, V. Moauro, and P. Negrini

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 4, Number 4 (1991), 767-782.

Dates
First available in Project Euclid: 14 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371225014

Mathematical Reviews number (MathSciNet)
MR1108059

Zentralblatt MATH identifier
0850.70228

Subjects
Primary: 70K20: Stability
Secondary: 34D05: Asymptotic properties

Citation

Maffei, C.; Moauro, V.; Negrini, P. On the inversion of the Lagrange-Dirichlet theorem in a case of nonhomogeneous potential. Differential Integral Equations 4 (1991), no. 4, 767--782. https://projecteuclid.org/euclid.die/1371225014


Export citation